Loading ...
Sorry, an error occurred while loading the content.

for kimi

Expand Messages
  • jelena simic
    As I suggested before try cream containing panthenol . You should apply it before shut and than latter in the night. It really helps! Jelena ...
    Message 1 of 1 , Apr 3, 2000
    • 0 Attachment
      As I suggested before try cream containing "panthenol". You should apply it
      before shut and than latter in the night. It really helps!
      Jelena

      >From: "kimi" <kimi@...>
      >Reply-To: GIWorld-Hepatitis@onelist.com
      >To: <GIWorld-Hepatitis@onelist.com>
      >Subject: [GIWorld-Hepatitis] HEP C
      >Date: Fri, 31 Mar 2000 16:17:09 -0800
      >
      >HI ALL...... I AM AT A BLUNDER ...BEEN ON COMBO FOR 5 MONTHS WITH LITTLE
      >SIDE EFFECTS I COULDNT HANDLE..UNTIL THESE LAST FEW WEEKS.....I DEVELOPED A
      >SEVERE RASH AND STINGING BUMPS ALL OVER THE BODY WENT TO GI SENT ME TO
      >DERMATOLOGIST/CANCER SPECIALIST..BACK TO GI WITH RECOMMENDATION TO
      >DISCONTINUETHE TREATMENT....DR. SAYS GIVE IT A COUPLE MONTHS COME BACK AND
      >WELL SEE WHATS UP ......SO....MY QUESTION: IS THERE SOMEONE WHOS
      >EXPERIENCED THIS AND WHAT OTHER TREATMENT IS THERE ??? ANY HOPE? I AM
      >STRESSED OUT OVER THIS ....ALL LEVELS BEEN NORMAL SINCE THE 3 MO. WHAT ARE
      >MY OPTIONS DOES ANYONE KNOW? I AM THANKFUL FOR ANY RESPONSE ...THANKS,
      >KIM
      >
      >
      >[Non-text portions of this message have been removed]
      >

      ______________________________________________________
      Get Your Private, Free Email at http://www.hotmail.com
    Your message has been successfully submitted and would be delivered to recipients shortly.